Universidad Complutense de Madrid
E-Prints Complutense

The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Economou, A. and López-Herrero, M.J. (2010) The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions. Journal of Computational and Applied Mathematics, 233 (10). pp. 2563-2574. ISSN 0377-0427

This is the latest version of this item.

[img] PDF
Restringido a Repository staff only

876kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0377042709007341


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We study the maximumn umber of infected individuals observed during an epidemic for a Susceptible–Infected–Susceptible (SIS) model which corresponds to a birth–death process with an absorbing state. We develop computational schemes for the corresponding distributions in a transient regime and till absorption. Moreover, we study the distribution of the current number of infectedindividuals given that the maximum number during the epidemic has not exceeded a given threshold. In this sense, some quasi-stationary distributions of a related process are also discussed.


Item Type:Article
Uncontrolled Keywords:Stochastic SIS epidemic model; Maximum number of infected individuals; Extinction time; Transient distribution; Quasi-stationary distribution; Absorption probabilities
Subjects:Medical sciences > Biology > Ecology
ID Code:15803
Deposited On:02 Jul 2012 11:19
Last Modified:20 Feb 2019 10:36

Available Versions of this Item

Origin of downloads

Repository Staff Only: item control page